# SDR QXEA0101951

- Difficulty date: November 13, 2001
- Submitted: November 28, 2001
- Operation: Air carrier
- Aircraft: N482US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11231
- Aircraft time: 33,478 hours, 40,605 cycles
- System (JASC): 5541 · Rudder, Spar/Rib
- Part: Stringer
- Condition: Broken
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - RUDDER, RT STRINGER BROKEN AT RIB 6, BEHIND PANEL 57Y.  REPAIRED IAW FOKKER SRM 51-31-01.
